MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-L
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was notified of an intraoperative explant involving a perceval plus valve.The following provides a summary of all information currently available to the manufacturer from the facility.On (b)(6) 2026, a perceval plus valve pvf-l was implanted and the aorta was closed.Due to echo results, the aorta was re-opened and it was observed that the perceval valve was not expanded properly.Consequently, the valve was explanted and replaced with a medtronic hancock ii 25 mm valve.The original valve was subsequently disposed of by the site.No additional details regarding the event, patient outcome, or diagnostic images demonstrating the reported infolding are available at this time.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The manufacturer will submit a follow-up report upon availability of new details from the healthcare facility.
 
Event or Problem Description
The manufacturer was notified of the intraoperative explant a perceval plus valve size l.The following provides a summary of all information currently available to the manufacturer.On 11 february 2026, avr was performed through full sternotomy on a patient with a tricuspid stenotic valve with no abnormal geometries of the annulus, which measured 24 mm on intraop tee.Cabg was performed as concomitant procedure.The perceval plus valve (pvf-l) was implanted, and the aorta was subsequently closed.However, postoperative echocardiographic findings revealed a paravalvular leak (pvl), prompting reopening of the aorta.Intraoperative assessment suggested that the perceval valve may not have fully expanded on the non-coronary side.An additional balloon dilatation at 2.5 bar was performed; however, the valve was ultimately explanted and replaced with a 25 mm medtronic hancock ii valve.The original device was disposed of at the site.The event resulted in an additional 56 minutes of cross-clamp time and 62 minutes of cardiopulmonary bypass time, during which the patient remained stable.The patient is reportedly in good condition and has been discharged from the hospital.
 
Additional Manufacturer Narrative
Updated sections: b4, b5, g3, g6, h2, h6, h11.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The involved device has not been returned to the manufacturer, therefore an evaluation of the prosthesis cannot be performed.However, the review of the manufacturing records did not highlight any device deficiency.Based on the available information, the most plausible cause of the reported event is an unintended initial malpositioning of the device or improper balloon inflation.In fact, the perceval instructions for use (ifu) specify that ballooning should be performed at 4 atm.However, no diagnostic images confirming the suspected valve folding have been provided to the manufacturer and therefore a definite root cause for the reported event cannot be determined.Should any medical imaging or further information regarding the event become available, the manufacturer will reassess the case as appropriate.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA   V5J 5M1
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key24687539
Report Number3004478276-2026-00128
Device Sequence Number13175062
Product Code LWR
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-L
Device Catalogue NumberPVF-L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown